# SDR AALA202104239028

- Difficulty date: April 20, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 55,983 hours, 23,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 154026
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LIGHTS ASSOCIATED WITH POWER SUPPLY M1673 REMAIN ON WHEN SWITCHED TO THE OFF POSITION. REPLACED POWER SUPPLY WITH SERVICEABLE UNIT IAW B737NG AMM 33-51-06, OPS CHECK GOOD.
